# SDR SWAA032684

- Difficulty date: December 9, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N338SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23960
- Aircraft time: 51,580 hours, 48,390 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 65478509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYXX - DURING SPECIAL VISIT, FOUND CRACK INDICATION AT WINDOWS 28 AND 29, BS 777 AND BS 787.  REPAIRED CRACK PER ERO.  (M)
